# SDR FDEA201711253306

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 79,275 hours, 18,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, MCD FWD 3 HINGE LOBES AIRCRAFT  SIDE OVER CMM LIMIT. COMPLY WITH EA 1-5230-T0336800 REV NR P1 MAIN CARGO DOOR FWD HINGE AIRCRAFT SIDE HAS 17 EA LUGS OUT OF LIMITS. THE 3 FORWARD LUGS WERE WORN BEYOND CMM LIMITS REQUIRED ABOVE EA FOR REPAIR. COMPLIED WITH EA 1-5230-T0336800 FOR THE REPAIR OF THE THREE FORWARD LUGS.
